Mathematical Logic Quarterly

Table of Contents

Volume 63 Issue 6 (December 2017)

475-629, NA-NA

Cover Picture

Cover Picture

  • Author:
  • Pub Online: Jan 11, 2018
  • DOI: 10.1002/malq.201770060 (p 475-475)

Issue Information

Issue Information

  • Author:
  • Pub Online: Jan 11, 2018
  • DOI: 10.1002/malq.201770061 (p NA-NA)

Contents

Contents: (Math. Log. Quart. 6/2017)

  • Author:
  • Pub Online: Jan 11, 2018
  • DOI: 10.1002/malq.201770062 (p 477-480)

Original Papers

Polish globalization of Polish group partial actions

  • Author: Hector Pinedo, Carlos Uzcátegui
  • Pub Online: Dec 18, 2017
  • DOI: 10.1002/malq.201600018 (p 481-490)

On Schauder equivalence relations

  • Author: Xin Ma
  • Pub Online: Dec 18, 2017
  • DOI: 10.1002/malq.201600074 (p 491-500)

A wild model of linear arithmetic and discretely ordered modules

  • Author: Petr Glivický, Pavel Pudlák
  • Pub Online: Dec 18, 2017
  • DOI: 10.1002/malq.201600012 (p 501-508)

On infinite‐dimensional Banach spaces and weak forms of the axiom of choice

  • Author: Paul Howard, Eleftherios Tachtsis
  • Pub Online: Dec 29, 2017
  • DOI: 10.1002/malq.201600027 (p 509-535)

A preservation theorem for theories without the tree property of the first kind

  • Author: Jan Dobrowolski, Hyeungjoon Kim
  • Pub Online: Dec 19, 2017
  • DOI: 10.1002/malq.201600049 (p 536-543)

A recursion theoretic characterization of the Topological Vaught Conjecture in the Zermelo‐Fraenkel set theory

  • Author: Vassilios Gregoriades
  • Pub Online: Dec 27, 2017
  • DOI: 10.1002/malq.201600094 (p 544-551)

Supersimple structures with a dense independent subset

  • Author: Alexander Berenstein, Juan Felipe Carmona, Evgueni Vassiliev
  • Pub Online: Dec 27, 2017
  • DOI: 10.1002/malq.201500022 (p 552-573)

Completeness of a functional system for surjective functions

  • Author: Alfredo Burrieza, Inmaculada Fortes, Inmaculada Pérez de Guzmán
  • Pub Online: Jan 04, 2018
  • DOI: 10.1002/malq.201600011 (p 574-597)

On the uniqueness property of forking in abstract elementary classes

  • Author: Sebastien Vasey
  • Pub Online: Dec 18, 2017
  • DOI: 10.1002/malq.201700020 (p 598-604)

Free sets for set‐mappings relative to a family of sets

  • Author: Antonio Avilés, Claribet Piña
  • Pub Online: Dec 21, 2017
  • DOI: 10.1002/malq.201600100 (p 605-613)

The localic compact interval is an Escardó‐Simpson interval object

  • Author: Steven Vickers
  • Pub Online: Dec 28, 2017
  • DOI: 10.1002/malq.201500090 (p 614-629)

Related Topics

Related Publications

Related Content

Site Footer

Address:

This website is provided by John Wiley & Sons Limited, The Atrium, Southern Gate, Chichester, West Sussex PO19 8SQ (Company No: 00641132, VAT No: 376766987)

Published features on StatisticsViews.com are checked for statistical accuracy by a panel from the European Network for Business and Industrial Statistics (ENBIS)   to whom Wiley and StatisticsViews.com express their gratitude. This panel are: Ron Kenett, David Steinberg, Shirley Coleman, Irena Ograjenšek, Fabrizio Ruggeri, Rainer Göb, Philippe Castagliola, Xavier Tort-Martorell, Bart De Ketelaere, Antonio Pievatolo, Martina Vandebroek, Lance Mitchell, Gilbert Saporta, Helmut Waldl and Stelios Psarakis.